# SDR ABXA030339

- Difficulty date: August 4, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 55,366 hours, 50,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED JUST FORWARD OF FS 1041 BULKHEAD.  REPAIRED RIGHT CUSP WEB JUST FORWARD OF FS 1041 IAW DC-9 SRM 53-01.
